A finite difference approach to solve obstacle-type problems using complementarity models

Daniel A. Gutierrez Pachas, Miguel Cutipa Coaquira

Resumo


This paper focuses on elaborating practical finite difference schemes to reduce the computational cost incurred in the construction of large sparse matrices. Our methodology generates a sequence of lower-dimensional vectors to mitigate this cost. In addition, we test our approach on obstacle-type problems in its equivalent version of a complementarity model.


Palavras-chave


Finite difference method; Complementarity models; obstacle problems.

Texto completo:

PDF (English)

Referências


Randall J LeVeque. Finite Difference Methods for Ordinary and Partial Differential Equations: Steady-State and Time-Dependent Problems. 2007.

J.-F. Rodrigues. “Obstacle problems in mathematical physics”. In: North-Holland mathematics studies 134 (1987).

Michael C Ferris and Jong-Shi Pang. “Engineering and economic applications of complementarity problems”. In: Siam Review 39.4 (1997), pp. 669–713.

Daniel A. Gutierrez-Pachas. “Inequações variacionais e aplicações em problemas tipo obstáculo com resolução numérica via complementaridade”. Master dissertation. Universidade Federal de Juiz de Fora, 2013.

Angel ER Gutierrez et al. “An interior point algorithm for mixed complementarity nonlinear problems”. In: Journal of Optimization Theory and Applications 175.2 (2017), pp. 432– 449.

Olvi L Mangasarian. “Equivalence of the complementarity problem to a system of nonlinear equations”. In: SIAM Journal on Applied Mathematics 31.1 (1976), pp. 89–92.

Carl Geiger and Christian Kanzow. “On the resolution of monotone complementarity problems”. In: Computational Optimization and Applications 5.2 (1996), pp. 155–173.

José Herskovits and Sandro R. Mazorche. “A feasible directions algorithm for nonlinear complementarity problems and applications in mechanics”. In: Structural and Multidisciplinary Optimization 37 (2009), pp. 435–446.




DOI: https://doi.org/10.5540/03.2022.009.01.0230

Apontamentos

  • Não há apontamentos.


SBMAC - Sociedade de Matemática Aplicada e Computacional
Edifício Medical Center - Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163 | São Carlos/SP - CEP: 13561-120
 


Normas para publicação | Contato